Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 55, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 29, 2023, 7:14 PM MDT for Custer County, Fremont County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2023, 7:14 PM MDT (01:14 UTC)
- Expired
- Jul 29, 2023, 10:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 96 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 7:20 PM MDT | FLASH FLOOD | 2 Ssw Canon City, CO | flooded road curb to curb. Washed chairs and tables from outdoor event down the street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.2 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 3974 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574
WGUS55 KPUB 300114
FFWPUB
COC027-043-300415-
/O.NEW.KPUB.FF.W.0055.230730T0114Z-230730T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
714 PM MDT Sat Jul 29 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southeastern Fremont County in central Colorado...
Northeastern Custer County in southeastern Colorado...
* Until 1015 PM MDT.
* At 714 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen, with an inch falling in the last 30 minutes. The
expected rainfall rate is 1 to 3 inches in 1 hour. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Florence, Canon City and Royal Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3831 10539 3840 10538 3847 10536 3850 10513
3825 10508 3820 10521
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
MG1 follow-up statement
622
WGUS75 KPUB 300409
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1009 PM MDT Sat Jul 29 2023
COC027-043-300419-
/O.EXP.KPUB.FF.W.0055.000000T0000Z-230730T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Fremont CO-
1009 PM MDT Sat Jul 29 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT THIS EVENING FOR
SOUTHEASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3831 10539 3840 10538 3847 10536 3850 10513
3825 10508 3820 10521
$$
MGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 2:52 PM MDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jul 29, 2:52 PM MDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 252 PM MDT Sat Jul 29 2023 .SHORT TERM...(This evening through Sunday) Issued at 250 PM MDT Sat Jul 29 2023 Key Messages: 1) Scattered thunderstorms persist this evening, with the strongest storms expected along and north of Highway 50. 2) Above normal temperatures to continue. 3) Another round of showers and thunderstorms forming over the mountains by midday Sunday, with the main risks being gusty winds and locally heavy rainfall. Currently...The upper ridge of high pressure continues over the region, while at the surface east to southeast flow has allowed dewpoints in the 50s and 60s to push into the eastern plains up to the I-25 Corridor. Convection fired up over the higher terrain by noon and storm movement has been very slow, with localized heavy rainfall indicated by radar. Temps as of 2 PM have climbed into the 80s for high valleys and El Paso County, and into the 90s for the remainder of the plains. Tonight...Hi-res models are indicating 2000-2500 j/kg of CAPE across the eastern plains this afternoon, with the highest concentration roughly along and north of Highway 50, correlating well with the SPC Marginal and Slight areas for severe wx risk. Bulk shear is weak, so most probable threat concerns will be large hail up to 1.5 inches, strong wind gusts in excess of 60 mph and periods of heavy rain. Even though the focus area stays more northerly, all of the plains and higher terrain will need to be watched since all of this llvl moisture banked up against the eastern slopes is providing plenty of fuel for efficient rainfall, which could lead to flash flooding problems for area burn scars. Models also show that the risk quickly moves east across the plains right around 9 PM as the upper shortwave pushes towards KS and NE. Therefore, definitely a severe wx risk through the early evening, with conditions quickly calming after 9 PM until midnight. Overnight low temps are forecast to be similar to previous nights, with readings in the upper 40s to lower 50s for the high valleys, and 60s across the plains. Tomorrow...The upper pattern changes ever so slightly for tomorrow as the high centroid starts to push east. Overall, Sunday should feel like a repeat though with more of a focus of storm activity tied to the higher terrain. So, plan on quick heating through the morning, giving way to showers and thunderstorms developing over the higher terrain between 11 AM and noon. SPC has the area under a general thunder outlook, but the main threats anticipated are once again strong wind gusts and periods of heavy rainfall which could lead to localized flash flooding. Afternoon high temps will remain about 5 degrees above seasonal normals, so look for highs in the upper 80s to lower 90s for the high valleys, and 90s to near 100F for the plains. As a reminder, multiple days of showers and storms equates to an increasing concern for area burn scars, which will need to be monitored for the potential of flash flooding. Moore .LONG TERM...(Sunday night through Saturday) Issued at 250 PM MDT Sat Jul 29 2023 Key messages: 1) Showers and thunderstorms will continue throughout Sunday evening, mainly over the higher terrain and I-25 corridor. Some of the storms could be strong to severe along and east of the I-25 corridor in El Paso and Pueblo counties, with 60 to 70 mph wind gusts and hail of 1 inch or greater in diameter. 2) Afternoon and evening thunderstorms will be more confined over the mountains from Monday through Tuesday, and drier over the eastern plains. 3) Afternoon and evening thunderstorms will have more widespread coverage next Wednesday through Friday with a better chance of precip over the plains, and some of the storms will likely become severe over the plains. 4) Overall temperature trend will be remain above the seasonal average through the mid part of next week, then there will begin a cooling trend thereafter by the end of next week. Detailed discussion: Sunday night... CAMs have been showing some inconsistencies with regards to the convection for tomorrow evening. The NAMNest and the NSSL are the drier model runs with hardly any convection over the plains, whereas the HRRR and ARW show a much more significant amount of convection over the plains, even continuing into the early morning hours of Monday. Given the very weak shear in place, along with the mid-level flow primarily being out of the south over the plains, it is probably more likely that there will be less in the way of activity across the plains. That being said, if the HRRR/ARW verifies, there could be a developing line of thunderstorms that extends from El Paso County down to Huerfano County around 8 PM, and this will move eastward and off over the eastern plains by later in the evening. There will be some increasing shear by later on around 25 kts and MUCAPE of more than 1500 J/kg in some areas, so there could be a stronger to severe storm that develops along this line. If a severe storm does materialize, it will likely be mainly a strong wind producer of 60 to 70 mph. Although there will also be enough instability in place for updraft strengthening and hail of possibly 1 inch or greater in diameter. As the evening progresses, things should continue to stabilize and become more capped in the PBL, and storms should begin to weaken and dissipate by around 1 to 2 AM. There could still be some showers and maybe an isolated storm continuing over the higher terrain through the morning on Monday. Skies will subsequently begin to clear for most areas, except for the southwestern mountains, but it will still be warmer than average temperatures overnight with lows in the mid to upper 60s over the plains and generally in the upper 40s to mid 50s for high country. Monday through Tuesday... The ridge will remain centered and nearly quasi-stationary over Oklahoma throughout this period in the forecast. This will keep the monsoonal moisture plume along with development of afternoon and evening thunderstorms more confined to the mountains with the mid level flow being more southerly rather than westerly. There could be a few storms that make it out into the adjacent plains but the majority of the plains, and especially the eastern plains, should remain mostly dry through Tuesday. Temperatures will remain above average, with only a very slight cooldown through this period, although some areas of the plains will still likely hit the 100 degree mark. Wednesday through Friday... On Wednesday, deterministic models are continuing to resolve the progression of an upper level low propagating northeastward from off the coast of southern California towards the great basin and eventually to the north of the region as it becomes absorbed into the building ridge over the western states. This will help influence and increase the amount of thunderstorm coverage over the region, especially over the plains as the mid-level flow transitions back to being more westerly. PWAT values with ensembles have been consistently displaying an uptick in precip over the plains as they have in previous days. In addition, increasing shear over the region will also allow for there to be the potential of storms becoming severe, especially over the plains on Thursday and Friday as there will be an increasing southeasterly flow advecting up higher dewpoints. This approaching trough will also help to cool temperatures back to around the seasonal average by Thursday, and even cooler with below seasonal temps on Friday. It will be slightly cooler over the higher terrain on Wednesday as well, yet the downsloping southwesterly winds will keep the lower valleys and plains relatively warmer on Wednesday. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 250 PM MDT Sat Jul 29 2023 Generally VFR conditions anticipated for much of the forecast area over the next 24 hours, including the three main TAF sites of KCOS, KPUB and KALS. Convection over the higher terrain this afternoon is expected to affect mainly KCOS and KPUB into the eve so maintained mention of TS in TEMPO group to roughly 03z, along with mention of potential winds gusts to 30 kts. Intermittent MVFR vsby until 03z. Thunder is less likely to move across KALS, though mentioned VCSH with wind gusts up to 20 kts through 01z. Moore && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...STEWARD AVIATION...MOORE
Hazardous weather outlook, Jul 29, 11:31 AM MDT, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1131 AM MDT Sat Jul 29 2023 COZ058>089-093>099-301315- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1131 AM MDT Sat Jul 29 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are once again expected over and near the mountains along with portions of the plains this afternoon into the early evening. For the high country, gusty winds, brief heavy downpours, and lightning will be possible. This will support a slight increase of flash flooding for the burn scars. For the plains, isolated strong to severe storms will be possible this afternoon into early evening across the plains, with a greater potential for stronger storms along and north of Highway 50. Large hail up to the size of half dollars and wind gusts to 60 mph will be possible with any severe storm. Additionally, heavy rainfall will accompany any storm today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Daily afternoon and evening showers and thunderstorms are expected Sunday through Friday. Lightning, wind gusts to 45 mph, small hail and locally heavy rainfall will be the main storm risks. Flash flooding may be possible on area burn scars if a storm should move over one. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 27/STEWARD
In the hours before
Special weather statement, Jul 29, 3:30 PM MDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Sat Jul 29 2023
COZ088-094-292215-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
330 PM MDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 415 PM MDT...
At 330 PM MDT, Doppler radar was tracking a strong thunderstorm over
Model, or 19 miles northeast of Trinidad, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Tyrone around 345 PM MDT.
Other locations in the path of this storm include Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3725 10421 3733 10432 3766 10411 3742 10377
TIME...MOT...LOC 2130Z 225DEG 26KT 3733 10421
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Jul 29, 3:32 PM MDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Sat Jul 29 2023
COZ081-292215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
332 PM MDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of northern Teller
County through 415 PM MDT...
At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 28 miles northwest of Colorado Springs, moving east at
15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3913 10504 3901 10503 3904 10533 3913 10533
TIME...MOT...LOC 2132Z 263DEG 15KT 3909 10525
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Jul 29, 5:33 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Sat Jul 29 2023
COZ081-082-085-300000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
533 PM MDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of southeastern Teller
and southwestern El Paso Counties through 600 PM MDT...
At 533 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manitou Springs, or near Colorado Springs, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Southern Colorado Springs and Fort Carson around 550 PM MDT.
Other locations in the path of this storm include Stratmoor,
Fountain, Security and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3876 10498 3884 10496 3879 10467 3862 10477
TIME...MOT...LOC 2333Z 296DEG 15KT 3879 10491
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jul 29, 5:57 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
557 PM MDT Sat Jul 29 2023
COZ094-300030-
Eastern Las Animas County CO-
557 PM MDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of east central Las
Animas County through 630 PM MDT...
At 557 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Kim, or 39 miles south of North La Junta, moving
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3743 10379 3753 10375 3743 10338 3725 10349
TIME...MOT...LOC 2357Z 303DEG 17KT 3742 10363
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MGSpecial weather statement, Jul 29, 6:45 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
645 PM MDT Sat Jul 29 2023
COZ077-079-081-083-300115-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
645 PM MDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of southeastern Fremont
County through 715 PM MDT...
At 645 PM MDT, Doppler radar was tracking a strong thunderstorm over
Royal Gorge, or 24 miles northwest of Junkins Burn Scar, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Royal Gorge and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3840 10541 3858 10533 3853 10505 3829 10519
TIME...MOT...LOC 0045Z 289DEG 11KT 3846 10529
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Jul 29, 7:09 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
709 PM MDT Sat Jul 29 2023
COZ083-085-086-300145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
709 PM MDT Sat Jul 29 2023
...Strong thunderstorms will impact portions of southeastern Fremont,
southwestern El Paso and northwestern Pueblo Counties through 745 PM
MDT...
At 708 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Pinon to near Penrose. These
storms were nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Pinon, Penrose and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3836 10466 3833 10516 3853 10506 3851 10457
TIME...MOT...LOC 0108Z 053DEG 3KT 3848 10478 3846 10508
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:45 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jul 29, 7:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jul 29, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 30 min |
| Jul 29, 7:47 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 43 min |
| Jul 29, 9:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 29, 9:59 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 30, 1:03 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 30, 2:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 30, 2:21 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 30, 2:52 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jul 30, 3:41 PM MDT | Special Weather Statement | PUB | Custer, Fremont | 34 min |
| Jul 30, 5:30 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| Jul 30, 5:40 PM MDT | Special Weather Statement | PUB | Alamosa | 35 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.